# SDR UPS05M45085

- Difficulty date: June 2, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 55,605 hours, 10,815 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fwd Cgo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CHECK FWD CARGO UNDER FLOOR AREA TRANSVERSE AT STA 755 LONGERON 52 (CENTERLINE ) FOUND WITH CORROSION AS MARKED.  CORROSION REMOVED & TREATED AS PER SRM 51-21-01 VOL II REV 37 ON FWD CARGO UNDER FLOOR AT STA 755 LONGERON 52, FOUND WITHIN LIMIT AS PER SRM 53-00-01 VOL I REV 37.
